meds messed me up i believe

Question

Hello I went was on a regime on truvada and isentress for protection against a possible exposure a while ago. During that time I had lots of pain in my legs with muscle loss, leg pain and muscle twitching. I continued to take the meds and even went to the emergency room when my legs were hurting a lot and didnt know the cause they looked for clots but didnt find any. Since then I later developed super sensitive feel that could feel pebbles under my sneakers and sharp pins and needles in my feet. Now I am having muscle pain all over when there is pressure to a particular part of my body like my legs hurting from sitting in a chair to arm hurting from laying down the wrong way and chest pain. Its like my body is out of control and easily getting hurt and twitching especially lately in my neck and knees. Since this started after taking these meds does anyone have any recommendations on what should I do and dont say see a doctor tell me what kind and is this normal? Thank you for your help people.

Answer

Severe persistent muscle/nerve pain occurring when taking a short coure of the HIV drugs Truvada/raltegravir for post exposure prophylaxis has been rarely reported. If somehow due to the HIV drugs it would also be unusual for symptoms to persist/worsen after stopping the drugs so most often those symptoms would be due to some other condition. If any reader knows of a published reference pertaining to this situation please comment/post. KH